EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"Large deviations"
Narrow search

Narrow search

Year of publication
Subject
All
Large deviations 94 large deviations 67 Theorie 29 Theory 27 Stochastic process 24 Stochastischer Prozess 24 Option pricing theory 16 Optionspreistheorie 16 Statistische Verteilung 16 Probability theory 15 Wahrscheinlichkeitsrechnung 15 Statistical distribution 14 Mathematische Optimierung 12 Warteschlangentheorie 12 Mathematical programming 10 Queueing theory 10 Volatility 10 Volatilität 10 Markov chain 9 Simulation 9 Markov-Kette 8 Portfolio selection 8 buffer overflow 8 large deviations asymptotics 8 long-range dependence 8 queueing theory 8 Evolutionary game theory 7 Large Deviations 7 Portfolio-Management 7 Risiko 7 Risk 7 Moderate deviations 6 Sampling 6 Stichprobenerhebung 6 importance sampling 6 Estimation theory 5 Learning process 5 Lernprozess 5 Monte Carlo simulation 5 Monte-Carlo-Simulation 5
more ... less ...
Online availability
All
Undetermined 154 Free 53 CC license 3
Type of publication
All
Article 180 Book / Working Paper 54
Type of publication (narrower categories)
All
Article in journal 59 Aufsatz in Zeitschrift 59 Working Paper 12 Arbeitspapier 6 Graue Literatur 6 Non-commercial literature 6 Article 3 Aufsatz im Buch 2 Book section 2 review-article 1
more ... less ...
Language
All
Undetermined 143 English 90 French 1
Author
All
Mandjes, Michel 12 Boots, Nam Kyoo 8 Ridder, Ad 8 Shwartz, Adam 8 Bogomolova, Anna 7 Kolyuzhnov, Dmitri 7 Sandholm, William H. 7 Zhu, Lingjiong 7 Staudigl, Mathias 6 Jacquier, Antoine 5 Zwart, Bert 5 Blanchet, Jose 4 Budhiraja, Amarjit 4 Cho, In-Koo 4 Dave, Chetan 4 Forde, Martin 4 Kasa, Kenneth 4 Otsu, Taisuke 4 Pirjol, Dan 4 Aebi, Robert 3 Collamore, Jeffrey F. 3 Duffy, Ken 3 Dupuis, Paul 3 Es-Saghouani, A. 3 Gamboa, Fabrice 3 Grendar, Marian 3 Neusser, Klaus 3 Olvera-Cravioto, Mariana 3 Parys, Bart P. G. van 3 Robertson, Scott 3 Slobodyan, Sergey 3 Spiliopoulos, Konstantinos 3 Steiner, Peter 3 Asmussen, Søren 2 Benhabib, Jess 2 Bischoff, Wolfgang 2 Biswas, Anup 2 Blessing, Jonas 2 DUFOUR, Jean-Marie 2 Dembo, Amir 2
more ... less ...
Institution
All
Cowles Foundation for Research in Economics, Yale University 4 HAL 4 Society for Computational Economics - SCE 4 Tinbergen Institute 4 Tinbergen Instituut 4 International Centre for Economic Research (ICER) 3 Department Volkswirtschaftlehre, Universität Bern 2 Department of Agricultural and Resource Economics, University of California-Berkeley 2 Econometric Society 2 Becker Friedman Institute for Research in Economics, University of Chicago 1 Center for Economic Research and Graduate Education and Economics Institute (CERGE-EI) 1 Center for Operations Research and Econometrics (CORE), École des Sciences Économiques de Louvain 1 Center for the Study of Rationality, Hebrew University of Jerusalem 1 Centre Interuniversitaire de Recherche en Analyse des Organisations (CIRANO) 1 Centre Interuniversitaire de Recherche en Économie Quantitative (CIREQ) 1 Department of Economics and Business, Universitat Pompeu Fabra 1 Department of Economics, Oxford University 1 Department of Economics, Simon Fraser University 1 Département de Sciences Économiques, Université de Montréal 1 Institut für Wirtschafts- und Sozialstatistik, Universität Dortmund 1 Santa Fe Institute 1
more ... less ...
Published in...
All
Stochastic Processes and their Applications 28 Statistics & Probability Letters 23 Mathematics of operations research 12 Physica A: Statistical Mechanics and its Applications 11 Tinbergen Institute Discussion Papers 8 Finance and Stochastics 6 Journal of Multivariate Analysis 6 Annals of the Institute of Statistical Mathematics 5 Computational Statistics 4 Cowles Foundation Discussion Papers 4 Discussion paper / Tinbergen Institute 4 Mathematical Methods of Operations Research 4 Mathematics and financial economics 4 Operations research 4 Tinbergen Institute Discussion Paper 4 Econometrica : journal of the Econometric Society, an international society for the advancement of economic theory in its relation to statistics and mathematics 3 ICER Working Papers 3 Management science : journal of the Institute for Operations Research and the Management Sciences 3 Statistical Inference for Stochastic Processes 3 Asia-Pacific Financial Markets 2 Cahiers de recherche 2 Computing in Economics and Finance 2003 2 Department of Agricultural & Resource Economics, UC Berkeley, Working Paper Series 2 Diskussionsschriften 2 European journal of operational research : EJOR 2 International Journal of Game Theory 2 International journal of theoretical and applied finance 2 International journal of theoretical and applied finance : IJTAF 2 Journal of Economic Dynamics and Control 2 Journal of economic dynamics & control 2 Operations research letters 2 Risks : open access journal 2 Scandinavian actuarial journal 2 Statistical Papers / Springer 2 Theoretical Economics 2 Working Papers / HAL 2 Annals of Finance 1 Annals of operations research ; volume 280, numbers 1/2 (September 2019) 1 Annals of operations research ; volume 302, number 1 (July 2021) 1 Applied mathematical finance 1
more ... less ...
Source
All
RePEc 155 ECONIS (ZBW) 67 EconStor 9 Other ZBW resources 2 USB Cologne (EcoSocSci) 1
Showing 91 - 100 of 234
Cover Image
Recursive preferences, learning and large deviations
Dave, Chetan; Tsang, Kwok Ping - In: Economics letters 124 (2014) 3, pp. 329-334
Persistent link: https://www.econbiz.de/10010493978
Saved in:
Cover Image
Learning, large deviations and rare events
Benhabib, Jess; Dave, Chetan - In: Review of economic dynamics 17 (2014) 3, pp. 367-382
Persistent link: https://www.econbiz.de/10011280982
Saved in:
Cover Image
Risk-sensitive control for the multiclass many-server queues in the moderate deviation regime
Biswas, Anup - In: Mathematics of operations research 39 (2014) 3, pp. 908-929
Persistent link: https://www.econbiz.de/10010402946
Saved in:
Cover Image
Large deviations for the stationary measure of networks under proportional fair allocations
Jonckheere, Matthieu; López, Sergio - In: Mathematics of operations research 39 (2014) 2, pp. 418-431
Persistent link: https://www.econbiz.de/10010384199
Saved in:
Cover Image
Escape dynamics : a continuous-time approximation
Kolyuzhnov, Dmitri; Bogomolova, Anna; Slobodyan, Sergey - In: Journal of economic dynamics & control 38 (2014), pp. 161-183
Persistent link: https://www.econbiz.de/10010387850
Saved in:
Cover Image
Rare-event simulation for many-server queues
Blanchet, Jose; Lam, Henry - In: Mathematics of operations research 39 (2014) 4, pp. 1142-1178
Persistent link: https://www.econbiz.de/10010462154
Saved in:
Cover Image
An escape time interpretation of robust control
Cho, In-Koo; Kasa, Kenneth - In: Journal of economic dynamics & control 42 (2014), pp. 1-12
Persistent link: https://www.econbiz.de/10010426626
Saved in:
Cover Image
A Large Deviation Approach to the Measurement of Mobility
Aebi, Robert; Neusser, Klaus; Steiner, Peter - In: Swiss Journal of Economics and Statistics (SJES) 142 (2006) II, pp. 195-222
distribution. Based on large deviations techniques, we show how the two aspects of mobility are related and how the second one can …
Persistent link: https://www.econbiz.de/10005077353
Saved in:
Cover Image
Escape Dynamics: A Continuous—Time Approximation
Kolyuzhnov, Dmitri; Bogomolova, Anna; Slobodyan, Sergey - Center for Economic Research and Graduate Education and … - 2006
constant gain. This approach is based on applying results of continuous—time version of large deviations theory to the … considerations and formulae generate much better mean escape time results than the large deviations theory. We explain it by …
Persistent link: https://www.econbiz.de/10005086597
Saved in:
Cover Image
Large Deviations Theory and Empirical Estimator Choice
Grendar, Marian; Judge, George G. - Department of Agricultural and Resource Economics, … - 2006
in this paper. Large Deviations Theory is used to evaluate the choice of estimator in the case of two fundamental …
Persistent link: https://www.econbiz.de/10010676540
Saved in:
  • First
  • Prev
  • 5
  • 6
  • 7
  • 8
  • 9
  • 10
  • 11
  • 12
  • 13
  • 14
  • 15
  • Next
  • Last
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...